Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Penis turned up at end after T treatment. Possible cause? How to get it corrected?

I am 50 years old as of November. My pennis has always been striaght as an arrow untill a few months back. now it has turned up at the end and looks like a fish hook. I have been married to the same woman for 31 years. I did notice that it started after my doctor put me on low T treatment. Can this be a cause and what can I do to get back to the way it was. My wife says that she cannot feel me at all now during intercourse and she has now developed the theroy that It is all caused by me seeing someone eles, which simply is not the case. It is however very alarming to me also. Thanks
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you are getting your penis being curved anteriorly on erection.

This is due to what is called as Peyronies disease where there is scarring of the Tunica Albugenia an sheath that covers s erectile tissue.

This disparity between dorsal and ventral aspect of Tunica Albugenia results in to bending of penis .

Please consult qualified Urologist for clinical examination and further treatment.
Normally it gets resolved itself over a period of two years however if you have difficulty in penetrating vagina you may need to get it coorected it by surgery.

Answered: Wed, 18 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor